Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for pitting in finger nails and blisters of hands and feet

Dear Dr. For months now I have had tiny clear fluid filled blisters on my hands and feet. It started out looking like a foot fungus on my right foot & soon spread to my left hand & then my left foot & right hand. My primary Dr. gave me 20 days of Fluconazole 150mg & my hands cleared up but my feet didn t clear up all the way. It then turned into what looked like a severe burn & began to bleed & crack until I could hardly walk. I was sent to a dermatologist (nurse practitioner) who said it was psoriasis & I was given Clobetasol Propionate ointment & it cleared it up, but then it came right back & the ointment seems to have no effect on the clear fluid filled bumps until they have turned into a red, dry, sore...The ointment does nothing until the blisters have broken & turned into a painful mess. For some reason I don t think it s psoriasis, because the blisters are never filled with puss, just a clear water looking fluid, this has left me unable to even do housework at times & makes me fear working in my yard because of the pain on the bottom of my feet. What do you think I may have & what can or should I do? I also now have pitting on 5 of my finger nails & I think it was caused by those fungus pills, I don t know what I have. What do you think it could be & what should I do?? Please help! Thank you, Rob
Mon, 14 May 2018
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Dermatologist 's  Response
Hi.
As per your case history you are having pompholyx, my treatment advice is -
1. Don't squeeze the lesions as it may worsen the condition.
2. Apply a mild antibiotic plus steroid cream like fusiderm-b cream twice daily on it.
3. Take an antihistamine medication like levocetrizine twice daily for 7-10 days.
4. Other treatment options are oral antibiotics, oral steroid taken only after consulting a dermatologist.

Thanks.
Dr. Harshit bhachech.
MBBS, DDVL.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

what would you recommend as most efficient and fast nail fungus and wards cure? i have some fungus starting on two of the nails on my left hand and a ward I ve been trying to cure for a while and still can t get rid of it on the little finger of my right foot ..

doctor1 MD

I have had small little blisters around the outer part of my finger nail after a blister showed up under my finger nail. Then the blister under my nail reached the edge of the nail and nail came off the nail bed. I now only have the small part of the nail at the edge of the cuticle. What do I do for it and should I see my doctor?

doctor1 MD

I am 38 weeks pregnant and have woken this morning to small red blisters on my hands and feet that are very painful. They seem to be primarily under the skin but are sore to touch. They are not grouped together and are getting bigger as the morning is progressing. Can you please provide me with some advice?

Recent questions on  Corticosteroids

doctor1 MD

Can a cortisone shot cause your blood pressure to go up and heart rate to increase my blood pressure is usually around 119/78 and heart rate rarely goes over 90. I am on beta blockers and lisinopril. The Ortho said that the cortisone shot will not cause this side effects. But I was fine until about 6 hours after the shot, when I started getting all these side effects. Also flushing of the face and headaches.

doctor1 MD

Earlier today I had cortisone injection in my wrist for De Quervain s. An hour later my hand was still tingling and sore, and my hand and forearm was really cold, even though warm outside. Non-injected arm & hand fine. This lasted for about 2 hours. Now, my hand is a bit sore but not as cold anymore.

doctor1 MD

After receiving cortisone injections, the next day I get a facial flushing. I went for a cortisone injection today for a neuroma in my foot. I mentioned this to the doctor and he did not want to give me an injection until I check this out. I have had it happen several times in the past, and it comes on the next day lasting only 24 hours. Is there anything to worry about?

doctor1 MD

Hi. I have anal itching for about 2 years. I have gone to lots of doctors and they did tests and they did not find anything. The only things which worked was a steroid cream. I used only few times and avoided it all together because the side effects. The other thing that works is physiogel I would like to know if physiogel is safe or can cause long term problems? And if physiogel works what is likely to be my problem?

doctor1 MD

why do steroids cause swelling I thought they took the swelling down and how long does the swelling stay and what can I do to make it better

doctor1 MD

I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilateralc3-c4, bilateral c4-c5 and bilateral c5. The medication used was Lidocaine and Dexamethasone . At 1226 am(12/12/17 I checked my...

doctor1 MD

I just gave myself a testosterone shot in my right buttock but lower than usual. I’ve never had pain after giving myself injections for years, also a burning sensation all the way down my leg before. There is a red double line going down to my...